# SDR UIEA2019070304668

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,992 hours, 15,450 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: A6960VBW
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRST AID KIT IN OVERHEAD BINS MISSING PLACARD, P/N 368-11-00-91615-429. ( LOCATED AND INSTALLED NEW PLACARD AT COCKPIT OVERHEAD BIN IAW AMM 20-10-13-964-001. )
